# SDR UPS02839246

- Difficulty date: July 29, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 72,748 hours, 27,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 BULKHEAD FWD OF RT WHEEL WELL STA 851 RBL 50 L ANGLE FITTING IS CRACKED.  NDT VERIFIED CRACK TERMINATES AT FASTENER HOLE, FABRICATED AND INSTALLED DOUBLER AND FILLER IAW SRM 53-2-0 FIG 2.
